Rated 4.9/5 based on 9 votes

Top
10
Doctor insights on: Sertraline And Headaches

Share
Dr. Cindy Juster
Board Certified
30 years in practice
2M people helped
Get help from a real doctor now
Continue
Dr. Bennett Machanic
3,819 doctors shared insights

Headache (Definition)

Also called cephalalgia, is pain anywhere in the region of the head or neck, & can be a symptom of a number of conditions affecting those areas. It originates from pain-sensitive structures such as cranium, muscles, nerves, vessels, subcutaneous tissues, eyes, ears, sinuses & mucous membranes. It is non-specific symptom & can be primary such as tension ha, or secondary ...Read more


2

2
Day 2 decrease sertraline 50mg to 25mg is headache normal?

Day 2 decrease sertraline 50mg to 25mg is headache normal?

Can happen: Tapering sertaline can result in headaches, but i wouldn't call it "normal." taking sertraline can result in headaches also. ...Read more

Get help from a doctor now ›
Dr. Cindy Juster
Board Certified
30 years in practice
2M people helped
Get help from a real doctor now
Continue
3

3
Day 6 of upping my sertraline dosage from 50mg to 75mg. Headache, anxious, foggy. How long will that last/ is that a normal effect?

Day 6 of upping my sertraline dosage from 50mg to 75mg. Headache, anxious, foggy. How long will that last/ is that a normal effect?

Unclear: Upping from 50 mg to 75 mg is not expected to cause anxiety, headaches, or foginess. Perhaps these are aspects of the condition that you are seeking to treat, in which case you will need to achieve a working dose for a couple of weeks. If they are actual side effects, they may resolve quickly, but you may wish to switch medication. ...Read more

Get help from a doctor now ›
4

4
Im taking 200mg of sertraline for my anxiety but feel a bit spaced out and am getting painful headaches is this normal?

Im taking 200mg of sertraline for my anxiety but feel a bit spaced out and am getting painful headaches is this normal?

Not Normal: Experiencing a painful headache and feeling spaced out are not normal, but both can be caused by sertraline. This is an issue that you should bring up with the prescribing physician as soon as possible. Aside from changes that could be made to your treatment, you want to make sure that nothing else is causing these symptoms. Don't delay, call your doctor right away. Good luck. ...Read more

Get help from a doctor now ›
Dr. Cindy Juster
Board Certified
30 years in practice
2M people helped
Get help from a specialist now
Continue
5

5
I have had my dosage changed to 100mg of sertraline I have been experiencing horrible headaches. Is this due to my medication? Should itell my doc?

I have had my dosage changed to 100mg of sertraline  I have been experiencing horrible headaches.  Is this due to my medication? Should itell my doc?

Zoloft: If headaches worsened or started with increasing the dose, u need to inform your prescribing doctor to possibly adjust the dose down if applicable. ...Read more

Get help from a doctor now ›
7

7
I've been taking sertraline 50g for 2 days.Im very spaced out and feeling strange, headaches, insomnia, nausea, should I keep taking them?

Adverse effects: Medication may have adverse side effects in many people, and you likely are experiencing this. Although you may adjust, best to talk to your doc, as you might do better starting on lower dosage, or switching to a different medicine. ...Read more

Get help from a doctor now ›
9

9
I am always sleepy and with mild headache I suffer for tbi due to a combat injure and been taking sertraline and diazepan. Why this is going on?

TBI headache sleepy: A pill of diazepam works 72h in your body, but maybe sleepy from tbi long term effect. Headache from insomnia and long term lack of sleep + depression as a chain of events triggered by tbi and the long years of mobilization + accumulated traumas. If you are in california, call me at 714-519-8306. I am a us forces vet. Call me even if elsewhere, if not satisfied with your doc. ...Read more

Get help from a doctor now ›
10

10
I recently went from 100 mg of Sertraline to 150 mg, and I've been having headache and stomach problems, chills, and tense muscles. What's happening?

I recently went from 100 mg of Sertraline to 150 mg, and I've been having headache and stomach problems, chills, and tense muscles. What's happening?

Side effect: One HUGE possibility is that your body is that your body simply doesn't like that particular dose of medication. Or maybe you should be taking the medication with a little food and this is your body's way of telling you not to abuse your stomach like that... OR maybe you're just in the process of catching a little stomach virus of sorts in which case this should pass in the next few days.... ...Read more

Get help from a doctor now ›
Dr. Donald Jacobson
955 doctors shared insights

Sertraline (Definition)

Also called zoloft, is one of selective serotonin reuptake inhibitors, with antidepressant/anti-anxiety actions. May cause headaches, nausea & ...Read more


Dr. Alan Ali
910 doctors shared insights

Zoloft (Definition)

Sertraline is a selective serotonin reuptake inhibitor type of antidepressant, used to treat ...Read more


Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
30 years in practice
2M people helped
Continue
70,000 doctors available
Get health
Give health
Get a virtual consult with a top U.S. doctor
We'll donate a virtual consult to a charity of your choice

Because healthcare is a fundamental human right!
Get & Give now!
Find us on Facebook